# SDR AALA201608019010

- Difficulty date: July 31, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 4,854 hours, 1,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY EXIT LIGHT LENS MISSING AT SEAT 10C.   INSTALLED A NEW LENS AND ACCOMPLISHED A SATISFACTORY OPS CHECK.
